Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Cortisone injection in knee joint

Premium Questions

doctor1 MD

my son is XXXXof having cortizone injections, he claims it builds up in your body and can cause problems after awhile. I've had them every once in a while for knee pain and once for bursitis . YYYY@YYYY ...

doctor1 MD

. The doctor suggested first a cortisone injection to reduce inflammation although I have no actual joint pain ... cortisone wherever possible, and in my case I have no real joint pain (yet) as opposed to muscle tightening ...

doctor1 MD

I had a cortisone injection in my left knee in May of this year. last week I was diagnosed ... connection between the cortisone injection and the development of the clot? ...

doctor1 MD

Right knee only I have advanced degenerative change in right knee,complete loss of joint space ... cortisone injections instead of Surgery ? (I hope so) XXXXXXX Larking ,73 Baker Street Richmond Melbourne ...

doctor1 MD

We had orthovic injected to knee, however after 3 days knee is hot and fluid was removed and Cortisone was injected however the Knee is still painful and hot and swollen, and i think its infected !what ...

Public Forum Discussions

doctor1 MD

I had a cortisone shot in both knees due to two falls with subsequent pain...the Dr. determined I ... in the joints are different. Please comment on the systemic affects of these knee joint shots ...

doctor1 MD

I just received my cholesterol results. Total Cholesterol 297, LDL 212, HDL 68, Triglycerides 87, Blood Sugar 89. I am a 58 year old female, 5 4 weighing 158. I had my knees injected with cortisone ...

doctor1 MD

of swelling around the bursa. Last week I was given a cortisone injection into the patella behind knee cap .... It caused a Bursa on the bone below my knee. 2 Years ago I had a bad fall and ever since, the bursa has been ...

doctor1 MD

so frustrated. Can I get cortisone injections in my knees??? ...I had bilateral knee replacements at the same time in 2013 ad manipulation 3 months later which did ...

doctor1 MD

Two and a half weeks ago I had two cortisone injections, one in my right knee and the other in my left shoulder. The next day I began itching all over my body. There is no rash. I have tried several ...

doctor1 MD

I recently had a cortisone injection in my knee . I had received one previously about three years ago. About 12 hours later, at night, I started experiencing chest pain similar to an earlier heart ...

doctor1 MD

hi doctor! I had a cortisone injection today at the hospital on my left knee..10 min later when I left the hospital I started to feel seriously dizzy I couldn t walk and talk and almost couldn t ear ...

doctor1 MD

I had a cortisone injection in my knee about two weeks ago. I am post menopausal (63 yo) and haven ... a cortisone shot cause a post menopausal woman to start a menstrual cycle...this has been going on for about 4 ...

doctor1 MD

I have been told a total knee replacement on my left knee is required, just wondering would a cortisone injection be of help rather than operation, knee is quite bad at times & I do have trouble ...

doctor1 MD

Hi, I had a cortisone injection in my left knee in July. I seemed to have a bad reaction to it as I was I tremendous pain afterward. However, since that time, I have tightness and swelling in my knee ...

Mobile Questions and Answers

doctor1 MD

Hi. The cortisone will only show up on the T2 sections of the MRI and not the T1. So you may still proceed with the MRI

doctor1 MD

this could be as side effectc.take antihistaminics

doctor1 MD

watch it for a day. if worse see your doctor